MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLE

MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLE
Model Number LEADCARE ULTRA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 1218996-2017-00036 addendum: user notified magellan to indicate results were "not matching up".The dates for these tests are on or around (b)(6) 2014.Patient 1: on leadcare ultra analyzer [not reportable], samples run immediately after preparation in treatment reagent, in ug/dl: 6.5 and 3.2, sample results after being held in treatment reagent overnight and tested, in ug/dl: 5.5.Patient 2: on leadcare ultra analyzer [not reportable], samples run immediately after preparation in treatment reagent, in ug/dl: 4.5 and <1.9 , sample results after being held in treatment reagent overnight and tested, in ug/dl: 4.8.After further investigation, it has been determined that the reported blood lead sample data above was produced by the leadcare ultra instrument only.The samples were never re-tested using a standard reference method to get a "true" sample level, thus, there was never any clear confirmation as to the inaccuracy of the results.Therefore, the above results are not considered reportable results.Same device kit from customer could not be used.The lot 1312bu materials were from magellan inventory.The customer's inventory was exhausted.Late filing is part of magellan diagnostics, inc.Response to fda's 483 issued on 29jun2017.Complaint # (b)(4).
 
Event or Problem Description
Mdr 1218996-2017-00036 addendum: samples tested immediately after preparation in treatment reagent produced lower blood lead values than when they were held in treatment reagent for a period of time before testing.

Brand Name
LEADCARE ULTRA CONSUMABLE
Common Device Name
LEADCARE ULTRA
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica ave.
building 4
n. billerica MA 01862
MDR Report Key9159265
Report Number1218996-2019-00033
Device Sequence Number16853400
Product Code DOF
UDI-Device Identifier00850355006024
UDI-Public00850355006024
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123563
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2014
Device Model NumberLEADCARE ULTRA
Device Catalogue Number70-8098
Device Lot Number1312BU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2014
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1